Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

On quasi-convergence of series of independent random variables


Author: Howard G. Tucker
Journal: Proc. Amer. Math. Soc. 16 (1965), 435-439
MSC: Primary 60.30
MathSciNet review: 0179834
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Ito, Veroyatnostnye protsessy. I, Translated from the Japanese by A. D. Vencel’ and S. A. Verba; edited by E. B. Dynkin, Izdat. Inostr. Lit., Moscow, 1960 (Russian). MR 0125618 (23 #A2917)
  • [2] P. Lévy, Théorie de l'addition des variables aléatories, Gauthier-Villars, Paris, 1937.
  • [3] J. Marcinkiewicz and A. Zygmund, Quelques théorèmes sur les fonctions indépendentes, Studia Math. 7 (1938), 104-120.
  • [4] Howard G. Tucker, Quasi-convergent series of independent random variables, Amer. Math. Monthly 70 (1963), 718–722. MR 0157396 (28 #630)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1965-0179834-6
PII: S 0002-9939(1965)0179834-6
Article copyright: © Copyright 1965 American Mathematical Society